# SDR PIDR2006025

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 14 LT SKIN LAP HAS SCRIBE LINE DAMAGE IN SEVERAL PLACES FROM BS 360 TO BS 540.  REPAIRED DAMAGED AREA IAW SB 737-53A1177.
